# SDR DHL2006754512

- Difficulty date: May 14, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STR 29L IS CORRODED WITH EXFOLIATION BETWEEN STA 950E & 950F.  REMOVED AND REPLACED STR 29 LEFT FROM BS 950 TO 1010 P/N 65-56441-7 PO 626034 IAW SB 727-53-0179 FIG 12.
